# SDR DALA2023080406318

- Difficulty date: July 31, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 114,142 hours, 16,324 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 DURING HCK AT STAG, CORROSION WAS NOTED ON THE STA 955 RH SIDE FRAME FITTING (PICKLE FORK). THIS IS A DTA MONITOR INSPECTION LOG FOR ER/A 593314-14AD REV A. CORRECTIVE ACTION: REDEFFERED LOG TO QC, ESTABLISHED MONITOR INSP (2894569)
